# SDR MASA2020092510582

- Difficulty date: September 25, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N86309
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000426
- Aircraft time: 14,136 hours, 8,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVRHEAD LT ROW 21 INOP.  REPLACED BATTERY.
